# SDR CA070731003

- Difficulty date: September 29, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 21,462 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: C2CF17778
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ON RUDDER TORQUE TUBE RT SIDE OB. (TC NR 20070731003)
